MURAL - Maynooth University Research Archive Library



    Comparing the Floyd and ideal boundaries of a metric space


    Buckley, Stephen M. and Kokkendorff, Simon L. (2008) Comparing the Floyd and ideal boundaries of a metric space. Transactions of the American Mathematical Society, 361 (2). pp. 715-734.

    [img] Download (218kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We discuss and compare the notions of ideal boundaries, Floyd boundaries and Gromov boundaries of metric spaces. The three types of boundaries at infinity are compared in the general setting of unbounded length spaces as well as in the special cases of CAT(0) and Gromov hyperbolic spaces. Gromov boundaries, usually defined only for Gromov hyperbolic spaces, are extended to arbitrary metric spaces.

    Item Type: Article
    Keywords: Ideal boundary; Floyd boundary; conformal distortion; Gromov hyperbolicity; Gromov boundary; CAT(0)-spaces;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1571
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 07 Oct 2009 13:42
    Journal or Publication Title: Transactions of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year